Don't judge me! Currently on day 4. (15mg)

Discussion in 'My Experience with Duromine' started by vassy, Apr 15, 2014.

  1. vassy

    vassy New Member
    Registered

    Joined:
    Apr 15, 2014
    Messages:
    1
    Likes Received:
    0
    Hello!

    I know this is a duromine Forum but i can't seem to find many forums about Adipex retard, so i've decided to post it here because they are essentially the same thing (Phentermine) but under different brand names.

    Background info:
    -Took duromine 30mg before around june 2013, for slightly less than a month-currently have 3 30mg pills left.
    -was fine all the way to the end of the month, then really bad nausea started to kick in.
    -the other side effects weren't a big enough deterrent for me to stop Duro (i had: heart flutter/ racing heart, headaches, typical dry mouth, insomnia-which did not really get that much better!), and of course the nausea.
    -I did not get duromine prescribed by a doctor.
    -i'm not overweight.
    -took it as a quick fix to lose some weight i suddenly gained from living abroad( which is why i only purchased one month's worth)
    -i understand this is an addictive drug.
    -never suffered from mood issues while i was on it ( but then again it was just less than a month)


    well i DID lose the weight, and i managed to keep it off until recently-i'm abroad once again!

    so i turned back to my quick fix method......

    CURRENTLY:
    -ON DAY 4!
    -Adipex retard 15mg ( essentially the same as duromine 15mg)
    -the side effects, like the buzzing feeling/ high, dry mouth, are significantly less prominent this time with the lower dose.
    -Nausea kicking in now!
    - i take it at 6-630am
    -i VERY MUCH prefer 15mg to the 30mg, the energy buzz, and other side effects are considerable lesser!

    1) Kinda forgot to eat properly while on it, so i guess thats why i had nausea this morning.
    2) ate something, drank a lot of water and felt my headache lessen( which was def. from dehydration, cause i realise i didn't really drink yesterday too!) nausea was still there, but i ate a sour sweet, and i feel really really good now :)
    3) I plan on sticking to a no/low carb diet, with some cheat days.
    -steamed vegetables once or twice a day
    -steamed mushrooms
    -one egg a week
    -lots of water.
    -rice milk twice a week, or whenever cravings strike? love that stuff.
    4) thinking of taking multi-vitamin tablets as I'm a vegetarian, and i'm afraid i will be missing out essentials
    5) my plan is to keep going with the 15mg once a day, for about 2-3 more weeks, before moving on to take it once every 2 days, so that i don't regress back to bad eating habits.
    6) rather sedentary, would like to run ( which i do once occasionally), but i can't when i'm on duro/adipex because the racing heart scares and breathlessness scares me, PLUS i feel so incredibly light headed after!
    7) going to do stretches, core strengthening exercises at home instead with a stretch band.
    8) my aim is not starvation but sustainable diet change instead ( though its hard to remember to eat sometimes when the pill screws with that part of the brain!
    9) will definitely have cheat days out with friends where i'd eat greasy fatty foods though!

    Fears:
    -I'm afraid of taking starting multivitamin tablets because i'm unsure of what it will do to my kidney/ liver etc? Any advice, do you think it's ok to do so?
    -afraid of permanent high blood pressure? I don't know if my blood pressure if high now, but i do have the racing heart sometimes, counted it's LESS than a 100 per minute, hoovering between 60-90ish depending on what i do eg: quick movements, sitting up too fast. Is there a chance of developing high blood pressure?? my mom has it too.
    -thinking of getting prescription sleeping pills if insomnia gets unbearable and affects my concentration etc. BUT i'm just afraid of getting kidney problems wtih so many pills? ( i take this natural acne remedy pill now, and the 15mg adipex.) will this be a problem? sleeping pill, multivitamin, natural acne pill, and of course the 15mg.


    I want to do this right, and be completely honest, so i'm posting this here paving the path for advice, tracking etc and not criticism!
    anyone else with a similar situation like me, (completely healthy weight, but desiring to lose some etc etc.), taking adipex or 15 mg duro ( it seems 30mg is still the most common), feel free to share your story!
     
  2. Peppa56

    Peppa56 New Member
    Registered

    Joined:
    Mar 26, 2014
    Messages:
    14
    Likes Received:
    5
    Hi,
    I'm not of any healthy weight at this stage, that's why Iv started on duromine. But I do take multivitamins, B complex, vit D and also magnesium powder and one prescription medication while on it and I seem to be fine. In saying that everyone's different and perhaps you can speak to a pharmisist or different gp about it. I'm sure they will not judge you and just help you and answer your questions.
    All the best.
     
Loading...